# SDR SWIA20241204

- Difficulty date: December 4, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29265103) UPON INSPECTION OF PAX DOOR HINGE DOOR SIDE FOUND MULTIPLE LUG LAND CHAFE JOB # HN00205586     (C-CHECK RO 2/26/2025)    REMOVED DAMAGE AT PAX DOOR HINGE DOOR SIDE LUG LAND REF-CRJ-900 REO 670-52-11-511 REV E DATE 2017-08-02 TYPE IV. COMPLIED WITH TASK 51-900-1002-SKY
